# SDR CA100816006

- Difficulty date: August 10, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 6,690 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 7414 · Magneto/Distributor
- Part: Brushes
- Part number: AM3215
- Condition: Broken
- Location: Magneto
- Part time: 252 hours
- Component: Magneto, 4370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA-PMA PART AM-3215 CARBON BRUSH AND SPRING WAS FOUND BROKEN OFF FLUSH WITH THE SPRING AND FELL INTO THE MAGNETO.  CONTACT WAS MAINTAINED BY THE REMAINING PART OF THE BROKEN BRUSH.   DURING THE PREINSPECTION RUN UP, THERE WERE NO INDICATIONS OF A PROBLEM.  THE BROKEN OFF PARTS OF THE CARBON BRUSH WAS LOCATED DOWN BY THE COIL AND WAS DISLOGED BY TILTING THE MAGNETO UPSIDE DOWN AND SHAKING THE MAGNETO.
